# SDR 2002FA0000519

- Difficulty date: April 16, 2002
- Submitted: April 23, 2002
- Operation: General aviation
- Aircraft: N8288L
- Make and model: Piper PA-28RT-201
- Aircraft serial: 28R8118011
- Engine: Lyc IO360A1A
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 6751700
- Condition: Damaged
- Location: Eng Exhaust
- Part time: 1,409 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, CRACK AROUND REAR MUFFLER LEFT HAND STEEL TUBE FOUND.  STEEL TUBE AND MUFFLER INTERNAL FLAME TUBE COULD BE PULLED OUT OF MUFFLER END.  BOTH MUFFLER INTERNAL FLAME TUBES FOUND DISTORTED,  WHEN VIEWED FROM TAIL PIPE.  REAR MUFFLER TT IN SERVICE IS 1409 HOURS.  FRONT MUFFLER TT IN SERVICE IS 1306 HOURS.
